# SDR UPS06447538

- Difficulty date: July 12, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65B0424692
- Condition: Cracked
- Location: Bs 2231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT SIDE BS2231 FRAME AT STR25 FOUND 2 HOLES CRACKED AT INTERCOSTAL TO FRAME WEB ATTACHED T-ANGLE AREA.  CRACK LENGTH 1/8".  RT SIDE BS 2231 FRAME AT STR 25 FRAME WEB ATTACHED T-ANGLE REPLACED AS PER SRM 51-10-01 PG 9.
